# SDR ASAA0956541

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 9,797 hours, 2,887 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16GC15
- Condition: Faulty
- Location: Hf Comm
- Part time: 9,797 hours, 2,887 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO WAS UNABLE TO UNDERSTAND VOICE TRANSMISSIONS FROM SFO RADIO.  NR 2 HF WAS NORMAL.  REMOVED AND REPLACED HF TRANSCEIVER REF MM 23 11 21.  PERFORMED GROUND FUNCTIONAL TEST (HF COMM SYS OPS AND SYSTEM TESTS).  TESTED GOOD REF MM 23 11 00.
